# SDR DALA2021083105146

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,162 hours, 9,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Faulted
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 UNABLE TO GET A CONSISTENT ARMED "SLIDE" INDICATION FOR 4R. CORRECTIVE ACTION: CYCLED DOOR & ACTUATED ARMED SWITCH. OPS CHECK NORMAL. (8111538)
